It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 21 - 40 of 61 for on period for four weeks. (0.145 seconds)


... I'm 16 and on a new birth control, seasonique. I'm not sexual active and I'm on birth control because about a year and a half ago I had a cyst on my left ovary. The gyn. put me on birth control to regulate my period and get rid of the cyst. ... (4 replies)
... My doctor has put me on birth control due to the fact that I have started having periods every two weeks. Also because she diagnosised me with having cysts. ... (1 replies)
Seasonique
Dec 11, 2011
... I'm 19 years old and have been on birth control for four or five years now. Whenever i first got on it, i was on Ortho Tri Cyclen Lo for the first couple years, my period would come at the right time every month, it didn't hurt, wasn't heavy, and it lasted the exact same amount of days each time. ... (0 replies)

... doctor is out of the office until the second week of January! And her partner is overbooked. And since this technically isn't an emergency idk where else to look for advice. ... (1 replies)
... Ok here's the deal. I have been on birth control for years. Never had a problem with it. I had cryosurgery on my cervix almost four weeks ago, it was very mild. I went thru two weeks of the usual watery discharge and then at the end of the 2nd week it turned more into a period. ... (8 replies)
... I'm glad to get a few ladies on this topic. Some of the things you mentioned were things I had to figure out on my own and it's nice to have other women get good advice from their docs and share it. ... (19 replies)
... Yeah, the lack of period thing is worrisome, though I guess it's "normal" on this pill. ... (45 replies)
... Okay, I started Loestrin 24 fe about four months ago and no periods for me. ... (45 replies)
... Hey guys! I'm looking for some help and this may have been covered already but I can't seem to find the answer to my specific question. ... (1 replies)
... I've been on birth control for about 6 months now to be extra safe. Every month I'd start my period about half a week EARLY, into my last week of hormonal pills, even before I got to the placebo. ... (0 replies)
... I'm on yaz as well. Since you took the pill on the first day of your period, then you are protected right away. ... (2 replies)
... I have just finished my first month of birth control after having been off of it for two years. My doctor prescribed me the same brand I used two years ago and I was to start the Sunday after my period. ... (2 replies)
... About four weeks ago I took my last active birth control pill. The last time I had sex was about five weeks ago, I did do non penetrative about 3 weeks. About 2 weeks ago I had a little pink spotting, I figured this was because I quit birth control. ... (1 replies)
... So this is my first month on contraceptive pills. ... (0 replies)
... I am almost done with my second week of pills, i began on the day of my period. I have been pretty much bleeding since. ... (3 replies)
... and didn't bleed at all during the inactives. Even then, the period was light spotting for maybe two or three days. ... (1 replies)
Ortho-Novum 1/35
Apr 17, 2006
... side effect of breast tenderness in the three weeks before period, but moodiness gone! ... (4 replies)
... It's thought that SOME antibiotics MIGHT affect the pill. Most of the newer antibiotics are known NOT to affect the pill at all. And when the pill is affected, it's contraceptive effects are decreased. So, it's unlikely that the antibiotic would affect your period. What antibiotic did you use? It's most likely that you just had break-through bleeding, and the timing... (4 replies)
... hey everyone. i have been on the depo shot since jan of this year. feb i didnt spot and in march i did for about two weeks. april i did agian for about two weeks off and on then i got my second shot. may i didnt really spot at all until the last two weeks in the month and it cont. ... (3 replies)
... your on the pill you don't oveulate so the period you get on the pill is a withdrawl bleed that comes from stopping hormones for 7 days, there is no real reason for this bleeding, no unfertalized egg to flush out of the body, so it won't hurt you to not have a withdrawl bleed when on the pill. ... (5 replies)


Associated Tags: birth control, breakthrough bleeding, frustration, irregular periods, late period, loestrin 24 fe, long periods, seasonique

Pages: 1 2 3

All times are GMT -7. The time now is 05:34 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!